# SDR RAAA99E8034

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 764-768
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.115, FOUND LBL 22 SEAT TRACK AND CAP PLATE CORRODED FROM FS 764 TO 768.  REPLACED SEAT TRACK AND CAP PLATE PER SRM 51-2-1, M-54 NR 461.
